# SDR AALA201906109015

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 75,290 hours, 9,620 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL. AT THAT MOMENT, RECEIVED RECIRCULATION FAN SHUT OFF STATUS MESSAGE. ONCE FANS SHUT OFF, ODOR DISAPPEARED. MAINTENANCE REPLACED AFT UPPER RECIRCULATION FAN PER AMM 21-25-01-400-802 FROM STEP A THROUGH STEP F ITEM 1-9.
